RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 3, Pages 513–516 (Mi dan40993)  

MATHEMATICS

Diameters and optimal quadrature formulas for singular integrals

B. G. Gabdulkhaev

Kazan State University

Full text: PDF file (561 kB)

Bibliographic databases:
UDC: 517.392:517.512:518
Presented: С. М. Никольский
Received: 01.02.1977

Citation: B. G. Gabdulkhaev, “Diameters and optimal quadrature formulas for singular integrals”, Dokl. Akad. Nauk SSSR, 234:3 (1977), 513–516

Citation in format AMSBIB
\Bibitem{Gab77}
\by B.~G.~Gabdulkhaev
\paper Diameters and optimal quadrature formulas for singular integrals
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 3
\pages 513--516
\mathnet{http://mi.mathnet.ru/dan40993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0445183}
\zmath{https://zbmath.org/?q=an:0375.41014}


Linking options:
  • http://mi.mathnet.ru/eng/dan40993
  • http://mi.mathnet.ru/eng/dan/v234/i3/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020